Two months ago I had juvaderm injected into both lips. Previously, I had my lips enlarged using string. Now I look like the joker when I smile. My smile is very fake looking and noticeable to friends. I would like to be able to remove the juvaderm instead of having to wait for a number of months. I do not smile in pictures anymore because I have a terrible smile now. I do not know how to load on a picture of myself. I hope I can still get answers.
Had Filler in Lips Two Months Ago and Look Like the Joker. my Smile Looks Fake?
Doctor Answers (8)
Too Much Juvederm in Lips
If you feel that too much Juvederm was injected into an area, hyaluronidase can be used by your plastic surgeon to dissolve some of the product.
Unhappy with the result of Juvederm
Hello, and sorry to hear you are not happy with your result. The Juvederm can be dissolved with hyaluronidase, and your lips will appear as they did prior to having the treatment. I would recommend speaking with your provider about this option. I hope this helps, and good luck to you.
Juvederm in the lips
- If you liked your smile with the thread before Juvederm and now you don't, then you can have it dissolved to go back to the way it was very quickly
- If you do nothing, it will go away in another 4 months
You might also like...
Dissolving Juvederm in the Lips
Since its been two months and you are still unhappy with your lip's appearance, the juvederm can be dissolved with hyaluronidase. Hyaluronidase is an enzyme that breaks down hyaluronic acid the main component in Juvederm. Only a small amount needs to be utilized to start to see disappearance of your filler. I hope you can start smiling again soon!
How to diminish juvederm in lips?
It is possible to inject hyaluronidase to reduce unwanted juvederm, but you must be willing to sacrifice the benefits that may have occurred with your treatment. It's hard to give good advice without a picture or even better a physical exam. Best to return to your original physician and discuss this in a cordial way.
Too Much Filler in Lips... What to Do?
Your best option is to return to the doctor that treated you and discuss your concerns. He/she should be able to inject hyaluronidase to dissolve some of the excess hyaluronic acid (Juvederm). If they are unable to do this, see another doctor that does a lot of soft-tissue filler treatments and discuss your concerns with them. Good luck.
Web reference: http://www.dermatology-center.com
Smiling like the Joker after Juvederm!
Most people like the corners of the mouth to be turned up. This can be done by injecting Juvederm in the corners of the mouth. But if it's too much or you don't like it, it can be dissolved with Hyaluronidase.
Fake looking smile after filler in lips
I can't tell you if removing the Juvederm is the best option to improve your appearance without seeing you or pictures, but it is possible to have the Juvederm removed. This can be done by injection of a medicine called hyaluronidase. I would discuss your concern with your treating physician and he or she should be able to help you.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.